# SDR ASAA12511351

- Difficulty date: April 4, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 11,865 hours, 3,588 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Bypass Switch
- Part number: QA07995
- Part serial: YY098310Y
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,854 hours, 3,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FILTER BYPASS LIGHT ILLUMINATED DURING CLIMBOUT AND REMAINED ON.  PERFORMED FIM TASK 73-05-00-810-801-F00 TO SLUPS 4 CONF FILTER BYPASS SWITCH DEFECTIVE. REPLACED FUEL FLTR NR 2 ENG PER AMM 73-11-02-400-801.  NO DEBRIS.  REPLACED SWITCH PER AMM 73-34-01-000-801-F00 PERFORMED IDLE PWR LEAK CHECK PER AMM 71-00-00-700-801-F00, NO LEAKS NOTED.  PERFORMED EEC BITE CHECK GRND TEST 73-21-00-700-804-F00, GOOD.
